# SDR SWIA2018102345159

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 31,633 hours, 19,592 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EN-ROUTE AFTER LEVEL OFF, RECEIVED CROSS FLOW PUMP CAUTION MSG PER QRH SHUT DOWN ENGINE NR 2. DECLARED EMERGENCY RETURNED TO FIELD IN SLC. (FLT 3708) CLOSED REMOVED AND REPLACED FQCU IAW AMM. ALSO REMOVED AND REPLACED BI-CROSS FLOW CARTRIDGE PUMP IAW AMM. OPS AND LEAK CHECK GOOD AT THIS TIME.
